# SDR GTIA2020090735347

- Difficulty date: September 5, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 11,141 hours, 4,979 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR REPORTED BY FLIGHT ATTENDANT IN FORWARD CABIN ON DESCENT, PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED).  PERFORMED LEVEL A DECONTAMINATION OF PACK 2, IAW AMM 2100-00-615-802 PER TSM 05-50-00-615-802.  CHECK GOOD NO BURNING ODORS OR FUMES NOTED. THIS CLEARS DMI # 264628602.  MOC NOTIFIED PLACARD REMOVED DMI LOG UPDATED.
